Tokyo Journal of Mathematics

The Left Cells and Their $W$-Graphs of Weyl Group of Type $F_4$

Kazuhisa TAKAHASHI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 13, Number 2 (1990), 327-340.

Dates
First available: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270132265

Digital Object Identifier
doi:10.3836/tjm/1270132265

Mathematical Reviews number (MathSciNet)
MR1088235

Zentralblatt MATH identifier
0789.20043

Citation

TAKAHASHI, Kazuhisa. The Left Cells and Their $W$-Graphs of Weyl Group of Type $F_4$. Tokyo Journal of Mathematics 13 (1990), no. 2, 327--340. doi:10.3836/tjm/1270132265. http://projecteuclid.org/euclid.tjm/1270132265.


Export citation